MathSciNet Relay Station
MathSciNet bibliographic data
MR242350 (39 #3681) 65.25
Lewis, Richard L. On finite integrals involving trigonometric, Bessel, and Legendre functions. Math. Comp. 23 1969 259–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement